Alert archive / Georgia / Tornado Warnings in 2023
Tornado Warning 82, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Jun 14, 2023, 4:56 PM EDT for 4 counties in Georgia. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2023, 4:56 PM EDT (20:56 UTC)
- Expired
- Jun 14, 2023, 5:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Dougherty County, GA, Mitchell County, GA, Turner County, GA, Worth County, GA
The radar
The Moody AFB radar (KVAX), 104 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 5:00 PM EDT | HAIL 1.75 | Albany, GA | report of golf ball sized hail in Albany. |
| Jun 14, 5:00 PM EDT | HAIL 3 | 2 N Pecan City, GA | 2-3 inch hail stones falling on the Albany Marine Corps logistic base. |
| Jun 14, 5:37 PM EDT | HAIL 1.25 | 1 Sw Williamsburg, GA | Report from mPING: Half Dollar (1.25 in.). |
| Jun 14, 5:40 PM EDT | HAIL 3.75 | 1 Wsw Putney, GA | Public reported a picture of a 3.75 inch hail stone next to a measuring tape. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 12:17 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1769 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
230
WFUS52 KTAE 142056
TORTAE
GAC095-205-287-321-142145-
/O.NEW.KTAE.TO.W.0082.230614T2056Z-230614T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
456 PM EDT Wed Jun 14 2023
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Eastern Dougherty County in southwestern Georgia...
Southwestern Turner County in south central Georgia...
Northeastern Mitchell County in southwestern Georgia...
Worth County in south central Georgia...
* Until 545 PM EDT.
* At 455 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Putney, moving east at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sylvester around 520 PM EDT.
Poulan and Poulan around 525 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Bridgeboro, Minton, Scooterville, Radium Springs, Sylvester Airport,
Anderson City, South Albany, Tempy, Southwest Ga Regional A/P and
Parkerville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3160 8363 3159 8365 3149 8365 3148 8367
3143 8367 3143 8365 3133 8365 3132 8376
3133 8376 3133 8386 3140 8419 3140 8418
3141 8418 3142 8415 3144 8414 3144 8421
3160 8421 3165 8363
TIME...MOT...LOC 2055Z 271DEG 34KT 3147 8409
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
73-YOUNG1 follow-up statement
222
WWUS52 KTAE 142128
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
528 PM EDT Wed Jun 14 2023
GAC095-205-287-142138-
/O.CAN.KTAE.TO.W.0082.000000T0000Z-230614T2145Z/
Dougherty GA-Turner GA-Mitchell GA-
528 PM EDT Wed Jun 14 2023
...THE TORNADO WARNING FOR EASTERN DOUGHERTY...SOUTHWESTERN TURNER
AND NORTHEASTERN MITCHELL COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for south central
Georgia.
LAT...LON 3135 8388 3151 8383 3149 8369 3149 8365
3148 8367 3143 8367 3143 8365 3133 8365
3132 8376 3133 8376 3133 8383
TIME...MOT...LOC 2128Z 285DEG 34KT 3140 8374
$$
GAC321-142145-
/O.CON.KTAE.TO.W.0082.000000T0000Z-230614T2145Z/
Worth GA-
528 PM EDT Wed Jun 14 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM EDT FOR
SOUTHEASTERN WORTH COUNTY...
At 528 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Ty Ty, or 9 miles southeast of
Sylvester, moving east at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Worth County, including the following locations...
Anderson City, Minton, Tempy, Powelltown and Scooterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3135 8388 3151 8383 3149 8369 3149 8365
3148 8367 3143 8367 3143 8365 3133 8365
3132 8376 3133 8376 3133 8383
TIME...MOT...LOC 2128Z 285DEG 34KT 3140 8374
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
25-CAMPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jun 14, 1:49 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 14, 1:49 PM EDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
149 PM EDT Wed Jun 14 2023
...New AVIATION...
...MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT WITH
WIDESPREAD WIND DAMAGE, LARGE HAIL, AND TORNADOES POSSIBLE...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY...
.NEAR TERM...
(Today and tonight)
Issued at 311 AM EDT Wed Jun 14 2023
A very anomalous pattern remains in place for mid-June with warm
season instability juxtaposed with jet dynamics reminiscent of
the cool season. Today and Tonight, several shortwave disturbances
will ripple through the fast mid-level northwest flow along with
the right entrance region of a 130 kt upper-level jet over the
Mid-Atlantic, providing large scale ascent. The environment will
be characterized by SB CAPE over 3k J/Kg and Bulk Shear (0-6 km)
up to 50 kts. An Elevated Mixed Layer (EML) will also advect into
the region, with mid-level lapse rates increasing to around 8C/km.
A modest cap at the base of this layer will be easily broken by
the aforementioned large scale ascent, while convective temps in
the mid-80s will be readily attained. Overall, the environment is
very potent, and the SPC Moderate Risk of severe thunderstorms
(Level 4 of 5) is well placed across northwest portions of our
area, with remainder in at least a Slight Risk (Level 2 of 5).
Multiple rounds of severe weather are possible, as early as late
this morning and continuing through the overnight hours tonight,
with all hazards possible. CAMs generally show two distinct MCS's:
the first this morning into this afternoon and the second this
evening into the overnight hours. Storm motions are generally
eastward around 35 kts, but QLCS bowing segments could be much
faster. Storms will easily produce damaging winds given the drier
air aloft and strong wind field. The EML and ample CAPE will be
conducive to large hail, especially with any rotating updrafts,
given some veering winds in the lower 3km of the atmosphere. The
potential for large hail is greatest over Southeast Alabama and
Southwest Georgia, and model soundings continue to show high SHIP
values in support of this threat. In terms of tornado potential,
will have to watch any discrete supercells where winds are locally
backed and any any eastward bowing segments that better align with
the Bulk Shear Vector (0-3km). A strong tornado or two is possible.
As mentioned, the environment is very potent, especially for mid-
June when we are not accustomed to the potential for widespread
severe thunderstorms. In particular, higher end severe weather is
possible, including wind gusts to 80 mph, very large hail, and a
strong tornado or two. Factor the potential for severe weather
into your plans for today and tonight, especially for any outdoor
events, and have a plan in place if severe weather threatens. Have
multiple ways to receive warnings (NOAA Weather Radio, Wireless
Emergency Alerts enabled on your cell phone, etc). Since the
threat will also go into the overnight hours, when severe weather
is especially dangerous, make sure any warning alerts will wake
you from a sound sleep.
&&
.SHORT TERM...
(Thursday through Friday night)
Issued at 311 AM EDT Wed Jun 14 2023
The active weather pattern will continue throughout the short term
period with multiple additional rounds of showers and
thunderstorms expected to push across the region. While severe
weather remains possible, the overall threat seems lower than the
Wednesday/Wednesday night threat. Primary hazards include damaging
winds, hail, a few tornadoes, and heavy rainfall. As such, SPC has
much of the area in a Slight Risk (level 2 of 5) for severe
weather on Thursday and Thursday night. Flash flooding remains a
concern through Thursday and Friday as well, with additional heavy
rain expected on top of already saturated soils. For the heavy
rainfall threat, WPC has placed much of the area in a Slight Risk
(level 2 of 4) for excessive rainfall. Additionally, a Flood Watch
is in effect through Friday. Widespread rainfall totals of 3 to 6
inches will be possible through the short term, with isolated
higher amounts expected.
&&
.LONG TERM...
(Saturday through Tuesday)
Issued at 311 AM EDT Wed Jun 14 2023
Active weather remains possible over the weekend as a series of
shortwaves continue to push eastward across the region. While
showers and thunderstorms will remain in the forecast for the
whole long term period, a shift in jet positioning (finally) will
help return us to a more typical summer time setup. While a few
stronger storms will still be possible, widespread severe weather
is not expected.
&&
.AVIATION...
(18Z TAFS)
Issued at 146 PM EDT Wed Jun 14 2023
VFR to MVFR conditions are expected through most of the TAF
period, thunderstorms will be ongoing for nearly the entire TAF
period and are expected to impact most if not all terminals.
Brief MVFR to IFR conditions are possible within thunderstorms.
Conditions may begin to improve by tomorrow afternoon.
&&
.MARINE...
Issued at 311 AM EDT Wed Jun 14 2023
Stormy weather is likely the next few days with multiple rounds
of showers and thunderstorms moving near or across the waters.
Thunderstorms will be capable of strong gusty winds, hail,
waterspouts and frequent lightning. Otherwise, generally southwest
winds are expected with periods of cautionary conditions around
midweek.
&&
.FIRE WEATHER...
Issued at 311 AM EDT Wed Jun 14 2023
An unseasonably wet pattern will remain in place this week with the
potential for severe weather. Elevated transport winds will continue
to contribute to pockets of high dispersion over parts of Southeast
Alabama, Southwest Georgia, and the Florida Big Bend and Panhandle
over the next few days.
&&
.HYDROLOGY...
Issued at 341 PM EDT Tue Jun 13 2023
Periods of heavy rainfall will be possible through the upcoming
week, with the greatest threat over the next several days.
Widespread rainfall totals of around 4 to 8 inches are forecast
across portions of SE Alabama and SW Georgia with isolated higher
amounts also possible. These higher amounts in particular may lead
to flash flooding across the region. A Flood Watch is in effect
for Southeast Alabama, Southwest Georgia, and portions of the
Florida Panhandle through Friday.
This heavy rainfall will likely lead to rises on area rivers over
the next week and perhaps beyond, perhaps leading to some points
reaching action stage. Currently, our rivers remain well below flood
stage at this point with many locations actually near or in low
stage. Therefore, although rises are likely we have quite a ways to
go before river flooding becomes a problem. However, if some of
the more extreme higher rainfall totals become realized, rises to
action stage and perhaps minor flood stage may be possible over
the next couple of days with further rises possible later on.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 74 89 72 90 / 50 80 60 70
Panama City 76 87 75 87 / 50 70 60 60
Dothan 69 88 70 88 / 70 90 60 60
Albany 69 87 68 89 / 80 90 60 50
Valdosta 71 89 70 89 / 80 80 70 60
Cross City 74 88 73 89 / 60 70 60 60
Apalachicola 77 86 75 86 / 40 60 60 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Friday evening for FLZ007-009-011.
High Rip Current Risk until midnight EDT /11 PM CDT/ tonight for
FLZ108-112-114.
GA...Flood Watch through Friday evening for GAZ120>131-142>148-
155>161.
AL...Flood Watch through Friday evening for ALZ065>069.
GM...None.
&&
NEAR TERM...LF
SHORT TERM...Merrifield
LONG TERM....Merrifield
AVIATION...Oliver
MARINE...Merrifield
FIRE WEATHER...LF
HYDROLOGY...MerrifieldIn the hours before
Local storm report, Jun 14, 3:47 PM EDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
347 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Tornado 1 SSW Worth 31.74N 83.68W
06/14/2023 Turner GA Trained Spotter
Spotter reported a tornado west of Highway
41 and north of Ashburn.
&&Local storm report, Jun 14, 3:53 PM EDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
353 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM Hail 1 SE Crossroads 31.82N 84.98W
06/14/2023 E1.00 inch Quitman GA Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Jun 14, 4:00 PM EDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
400 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Hail 2 SE Springvale 31.81N 84.86W
06/14/2023 E1.00 inch Randolph GA Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Jun 14, 4:01 PM EDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
401 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM Hail Blakely 31.38N 84.93W
06/14/2023 E2.50 inch Early GA Public
&&Local storm report, Jun 14, 4:27 PM EDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
427 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 PM Hail 5 NE Red Store Crossroa 31.45N 84.22W
06/14/2023 E2.75 inch Dougherty GA Public
Baseball sized hail reported on Calvary
Road.
&&Local storm report, Jun 14, 4:37 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
437 PM EDT Wed Jun 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM Tornado 1 NNE Nicholasville 31.42N 84.66W
06/14/2023 Early GA Public
Damage reported in the area of Quail Country
Road.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 3:37 AM EDT | Flood Watch | TAE | Baker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more | 64 hr |
| Jun 14, 8:44 AM EDT | Special Weather Statement | TAE | Ben Hill, Irwin | 46 min |
| Jun 14, 10:49 AM EDT | Special Weather Statement | TAE | Clay | 26 min |
| Jun 14, 11:27 AM EDT | Special Weather Statement | TAE | Ben Hill, Irwin | 33 min |
| Jun 14, 11:38 AM EDT | Tornado Warning | TAE | Clay | 52 min |
| Jun 14, 11:47 AM EDT | Tornado Warning | TAE | Quitman, Randolph | 9 min |
| Jun 14, 12:40 PM EDT | Special Weather Statement | TAE | Quitman | 50 min |
| Jun 14, 12:42 PM EDT | Tornado Warning | TAE | Randolph | 48 min |
| Jun 14, 1:05 PM EDT | Tornado Warning | TAE | Clay, Early | 25 min |
| Jun 14, 1:09 PM EDT | Severe Thunderstorm Warning | TAE | Clay | 36 min |
| Jun 14, 1:15 PM EDT | Tornado Warning | TAE | Quitman, Randolph | 25 min |
| Jun 14, 1:17 PM EDT | Tornado Warning | TAE | Early | 43 min |
| Jun 14, 1:25 PM EDT | Tornado Warning | TAE | Calhoun, Clay, Early | 50 min |
| Jun 14, 1:46 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Randolph, Terrell | 44 min |
| Jun 14, 1:57 PM EDT | Tornado Warning | TAE | Early | 48 min |
| Jun 14, 2:07 PM EDT | Tornado Warning | TAE | Baker, Calhoun, Dougherty | 38 min |
| Jun 14, 2:34 PM EDT | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Early | 41 min |
| Jun 14, 2:35 PM EDT | Areal Flood Advisory | TAE | Lee, Randolph, Terrell | 115 min |
| Jun 14, 2:59 PM EDT | Tornado Warning | TAE | Dougherty, Lee, Turner, Worth | 46 min |
| Jun 14, 3:03 PM EDT | Tornado Warning | TAE | Baker, Dougherty, Mitchell | 42 min |
| Jun 14, 3:04 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 41 min |
| Jun 14, 3:35 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin, Turner, Worth | 40 min |
| Jun 14, 3:37 PM EDT | Tornado Warning | TAE | Dougherty, Worth | 38 min |
| Jun 14, 3:43 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph, Terrell | 47 min |
| Jun 14, 3:53 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 67 min |
| Jun 14, 4:11 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin, Turner | 49 min |
| Jun 14, 4:12 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 63 min |
| Jun 14, 4:14 PM EDT | Flash Flood Warning | TAE | Quitman, Randolph, Terrell | 6 hr |
| Jun 14, 4:21 PM EDT | Tornado Warning | TAE | Baker, Calhoun, Dougherty, Mitchell | 39 min |
| Jun 14, 4:23 PM EDT | Flash Flood Warning | TAE | Lee | 6 hr |
| Jun 14, 4:27 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Quitman, Randolph, Terrell | 48 min |
| Jun 14, 4:42 PM EDT | Tornado Warning | TAE | Irwin | 35 min |
| Jun 14, 4:49 PM EDT | Flash Flood Warning | TAE | Dougherty | 6 hr |
| Jun 14, 5:10 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Quitman, Randolph | 80 min |
| Jun 14, 5:13 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell | 77 min |
| Jun 14, 5:29 PM EDT | Flash Flood Warning | TAE | Worth | 6 hr |
| Jun 14, 5:32 PM EDT | Tornado Warning | TAE | Berrien, Colquitt, Cook, Tift, Worth | 43 min |
| Jun 14, 5:36 PM EDT | Tornado Warning | TAE | Colquitt, Dougherty, Mitchell, Worth | 39 min |
| Jun 14, 5:43 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Terrell | 62 min |
| Jun 14, 5:55 PM EDT | Flash Flood Warning | TAE | Dougherty | 4 hr |
| Jun 14, 6:10 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Lanier, Tift | 80 min |
| Jun 14, 6:10 PM EDT | Tornado Warning | TAE | Berrien | 50 min |
| Jun 14, 6:21 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Mitchell and 2 more | 69 min |
| Jun 14, 7:02 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Brooks, Colquitt, Cook, Decatur, Early and 5 more | 88 min |
| Jun 14, 7:21 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Colquitt, Cook, Lanier, Lowndes | 84 min |
| Jun 14, 7:34 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Miller, Randolph | 71 min |
| Jun 14, 7:42 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller, Seminole | 33 min |
Nearby
Tornado Warnings in Georgia, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.